Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the location of the roots of polynomials


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 30 (1924), 51-62
DOI: https://doi.org/10.1090/S0002-9904-1924-03847-6
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 2 (1943), 93--100
MathSciNet review: 1560839
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03847-6

American Mathematical Society